On regular-fractional factorial experiments in row-column designs

Cheng, Ching-Shui ; Mukerjee, Rahul (2003) On regular-fractional factorial experiments in row-column designs Journal of Statistical Planning and Inference, 114 (1-2). pp. 3-20. ISSN 0378-3758

Full text not available from this repository.

Official URL: http://linkinghub.elsevier.com/retrieve/pii/S03783...

Related URL: http://dx.doi.org/10.1016/S0378-3758(02)00459-7


In this paper, the problem of constructing optimal regular fractional factorial designs in the row-column setting with respect to the criterion of maximum estimation capacity is considered. Some general construction results are obtained by using a finite projective geometric approach. Connections with wordlength patterns and the issue of admissibility are also discussed.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Estimation Capacity; Minimum Aberration; Projective Geometry; Wordlength Pattern
ID Code:20318
Deposited On:20 Nov 2010 14:41
Last Modified:02 Mar 2011 07:28

Repository Staff Only: item control page